On the 23 of May for my first time I had gotten a birth control shot. I go back on the 8th of Aug to get my next shot. Im getting really worried, beacuse it has been almost a week and i still havent came on my period yet. Could i be pregnant??????? Should I be worried??? Or could it be the shot making me not be on my peroid. Im really worried.
If anyone knows the answer, please respond as soon as possible.
Hi! If you were my patient, I would advise you that the shot is probably responsible for your irregular periods. I would advise doing a home pregnancy test, but mostly just for your peace of mind. The shot is pretty reliable. DO be sure to get your next injection on time--that is the most common reason for failure of this method of birth control--getting the injections irregularly. Good luck! Dr B
I've been bleeding more than normal, and when I have sex with my boyfriend it hurts and it bleed . I been bleeding and spotting for almost over a week. Are these symptoms normal because of the Depo injection . I also really want to stop doing this method . How would I stop? A day how long would it maybe take for my body to get back to normal? (I only had one injection)
I had the same thing I was scared at first that I was pregnant and I wasn't I also was bleeding for about 3 weeks and then it stopped now I only have some spotting and it did hurt when I had sex with my bf but then it got better and I go for my next shot in August 14th and don't be scared it'll get better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.